# SDR GUUA94653012310A

- Difficulty date: January 23, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 29,025 hours, 35,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED AIRSTAIR DOOR FUSELAGE FRAME CRACKS AT FS 150.60 WL 103.50 AND WL 106.00.  REMOVED DAMAGED SECTION OF DOOR FRAME AND INSTALLED FRAME INSERT ANGLE REPAIR.
